MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC MIIG X3 HV; FILLER, BONE VOID, CALCIUM COMPOUND

WRIGHT MEDICAL TECHNOLOGY INC MIIG X3 HV; FILLER, BONE VOID, CALCIUM COMPOUND
Model Number 84SSIN15
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device inspection revealed the following: visual examination confirms the vial is empty.Based on investigation, the root cause was attributed to a manufacturing related issue.The ifu clearly instructs the user that: "inspect devices prior to use for damage during shipment or storage or any out- of box defects." a review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.A corrective action was executed to address this issue.The process for vial crimping was validated for use in production.Also, an aging study is in process to confirm the established shelf-life for the crimp top vial, rubber stopper, and crimp cap.While the new crimp-top vial has reduced the leakage complaints tremendously, there is an occasional occurrence of leakage due to initial improper fill or due to the crimp top becoming compromised.This lot appears to have been manufactured with the previous screw top as a vial cap and prior to the changes to the new cap.If any further information is provided, the complaint report will be updated.
 
Event or Problem Description
It was reported that the hospital found that there was no liquid in the liquid bottle after opening the sterile package during the operation, and the inner and outer packages were intact before opening.Finally, the operation was replaced by allogeneic bone from other manufacturers.There was a one hour delay.

Brand Name
MIIG X3 HV
Common Device Name
FILLER, BONE VOID, CALCIUM COMPOUND
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
nathe hendricks
1023 cherry rd
memphis, TN 38117
9014516318
MDR Report Key13120251
Report Number3010667733-2021-00030
Device Sequence Number11928338
Product Code MQV
UDI-Device Identifier00840420134370
UDI-Public00840420134370
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K024336
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/30/2023
Device Model Number84SSIN15
Device Catalogue Number84SSIN15
Device Lot Number1554034
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/18/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/01/2021
Initial Report FDA Received Date12/30/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/30/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown